MAUDE Adverse Event Report: PHILIPS NORTH AMERICA LLC SURESIGNS VM 6 PATIENT MONITOR

PHILIPS NORTH AMERICA LLC SURESIGNS VM 6 PATIENT MONITOR
Model Number 863064
Medical Device Problem Code Audible Prompt/Feedback Problem (4020)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/07/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow-up report will be submitted upon completion of the investigation.
 
Event or Problem Description
The customer reported an unspecified alarm failure.There was no patient involvement.
 
Additional Manufacturer Narrative
The customer contacted the customer care solution center (ccsc).The customer requested that a philips remote service engineer (rse) contact the customer.Rse provided the related information to customer by phone.The device remains at customer site.There was no malfunction of the device.Philips will not consider this as a malfunction.No further investigation or action is warranted.If the customer is in need of further assistance, a new service order will be opened.
 
Event or Problem Description
It was reported to philips that while not in clinical use, the customer received the fco files.The customer wants to know about the fco files via hot line.The device is running normal.There was no patient involvement.

Brand Name
SURESIGNS VM 6 PATIENT MONITOR
Common Device Name
SURESIGNS VM 6 PATIENT MONITOR
Manufacturer (Section D)
PHILIPS NORTH AMERICA LLC
3000 minuteman road
andover MA 01810
Manufacturer (Section G)
PHILIPS NORTH AMERICA LLC
3000 minuteman road
andover MA 01810
Manufacturer Contact
derek sammarco
222 jacobs st
cambridge, MA 02141
6172455900
MDR Report Key13316066
Report Number1218950-2022-00059
Device Sequence Number14642719
Product Code MHX
UDI-Device Identifier00884838000049
UDI-Public00884838000049
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K123900
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number863064
Device Catalogue Number863064
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2022
Supplement Date Received by Manufacturer01/07/2022
Initial Report FDA Received Date01/21/2022
Supplement Report FDA Received Date02/28/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown